# SDR UHLA2011040900148

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 18,124 hours, 11,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHTING MISSING ROW 9-10FD.  REINSTALLED PHOTOLUMINESCENT STRIP AT ROW 9-10FD IAW EMB 170 MM 33-50-21.
